Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Albuquerque, NM

June 21, 2014De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 21, 2014, 4:23 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2014, 4:23 PM MDT (22:23 UTC)
Expired
Jun 21, 2014, 5:02 PM MDT
In force
39 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 113 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
2325 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WUUS55 KABQ 212223
SVRABQ
NMC011-019-212315-
/O.NEW.KABQ.SV.W.0151.140621T2223Z-140621T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 PM MDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 515 PM MDT

* AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL GUADALUPE COUNTY...OR ABOUT 19 MILES EAST OF VAUGHN...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL GUADALUPE COUNTY...
  RURAL NORTHWESTERN DE BACA COUNTY...
  HIGHWAY 60 EAST OF VAUGHN AND WEST OF YESO...

LAT...LON 3455 10465 3445 10497 3475 10507 3479 10491
TIME...MOT...LOC 2223Z 326DEG 19KT 3468 10488

$$
1 follow-up statement
345 
WWUS55 KABQ 212302
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT SAT JUN 21 2014

NMC011-019-212312-
/O.CAN.KABQ.SV.W.0151.000000T0000Z-140621T2315Z/
DE BACA NM-GUADALUPE NM-
502 PM MDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GUADALUPE AND
NORTHWESTERN DE BACA COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3455 10465 3445 10497 3475 10507 3479 10491
TIME...MOT...LOC 2302Z 326DEG 19KT 3451 10474

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:12 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 21, 3:12 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SAT JUN 21 2014

.SYNOPSIS...
A WEAKNESS IN 500 MB HEIGHTS BETWEEN HIGH CENTERS TO OUR SW AND
SE ALLOWING ANOTHER ROUND OF CONVECTION THIS AFTERNOON. WEAK
RIDGING ALOFT WILL TRY AND POKE INTO NM SUNDAY BUT A FAST MOVING
SHORT WAVE TROUGH WILL ZIP BY TO OUR NORTH AND DROP A BACK DOOR
COLD FRONT INTO NE NM BEFORE SUNDAY IS OVER. THIS SHOULD BE THE
FOCUS FOR CONVECTION SUNDAY AFTERNOON AND EVENING. FRONT WILL
CONTINUE SOUTH AND WEST SUNDAY NIGHT. MODERATELY ACTIVE WEATHER
FOR CENTRAL AND EASTERN AREAS MONDAY AND TUESDAY...THEN SOME
DRYING WEDNESDAY AND THURSDAY AS THE WESTERLIES ALOFT INCREASE
IN SPEED AND MIX DOWN TO THE SURFACE. DECENT TROUGH TO BRING
COOLING TO THE AREA FOR THE END OF THE WEEK AND A SLIGHT CHANCE
OF CONVECTION OVER THE NORTHWEST. MOSTLY DRY WITH NEAR NORMAL
TEMPERATURES AND LIGHT WINDS NEXT WEEKEND.

&&

.DISCUSSION...
WETTING RAINS AS FAR WEST AS LOS ALAMOS EARLIER THIS AFTERNOON.
PRETTY QUIET WEST OF THE CENTRAL MOUNTAINS NOW AS DEWPOINTS DROP.
COUPLE REPORTS OF STRONG DUST DEVILS...LAND SPOUTS...OR SMALL
TORNADOES AROUND MORIARTY. SHOWERS AND STORMS WILL CONTINUE
THROUGH THIS EVENING THEN SHOULD BE GONE BY MIDNIGHT. LOW CLOUDS
MAY FORM AGAIN OVER THE EASTERN PLAINS.

BACK DOOR FRONT SHOULD REACH THE FAR NORTHEAST BY LATE IN THE DAY
SUNDAY. THIS SHOULD BE THE FOCUS FOR THE MOST CONVECTION LATE IN
THE AFTERNOON INTO THE NIGHT. NAM12 REALLY BULLISH ON STORMS FOR
THE NORTHEAST SUNDAY EVENING...THEN DEVELOPS A MCC NEAR TUCUMCARI
VERY LATE SUNDAY NIGHT AND DRIVES IT SOUTH THROUGH MONDAY MORNING.

MONDAY AND TUESDAY LOOK PRETTY ACTIVE WITH MOISTURE REMAINING IN
PLACE AS FLOW ALOFT WEAK. COULD EVEN GET SOME WETTING STORMS WEST
OF THE CENTRAL MOUNTAINS DEPENDING ON HOW STRONG OF AN EAST CANYON
WIND WE CAN SQUEEZE INTO THE VALLEY.

WESTERLY FLOW ALOFT TO STRENGTHEN WEDNESDAY AND THURSDAY AS A STORM
MOVES ONTO THE WEST COAST. NORTHERN ZONES MAY GET BRUSHED WITH A
FEW SHOWERS AND STORMS LATE NEXT WEEK. FOLLOWING WEEKEND SHAPING
UP TO BE NICE WITH A MOSTLY DRY FORECAST...LIGHT WINDS AND NEAR
NORMAL TEMPERATURES. CHJ

&&

.FIRE WEATHER...
AS EXPECTED...STORMS HAVE FORMED ALONG AND JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN. LOCALLY WETTING RAINFALL HAS BEEN OBSERVED. IN
FACT...A FEW STORMS DEVELOPED ACROSS THE NORTHWEST MOUNTAINS AS
WELL...PARTICULARLY NEAR LOS ALAMOS...BUT AS THE DRY AIR MIXED DOWN
FROM ALOFT...THOSE STORMS QUICKLY DIMINISHED.

EXPECT STORMS ACROSS THE EAST TO CONTINUE INTO THE THE MID EVENING
HOURS. LOCALLY WETTING RAINFALL IS POSSIBLE. OTHERWISE...LOW LEVEL
MOISTURE ACROSS THE EAST IS NOT EXPECTED TO MAKE AS MUCH OF A
WESTWARD PUSH TONIGHT WITH SOMEWHAT STRONGER WESTERLY FLOW ALOFT.
THUS...RELATIVE HUMIDITY RECOVERIES WILL NOT BE AS GOOD IN THE RIO
GRANDE VALLEY AS THEY WERE THIS MORNING. IN FACT...MAINLY POOR TO
FAIR RECOVERIES ARE EXPECTED FOR THE CENTRAL MTN CHAIN WESTWARD.

WITH LOW LEVEL MOISTURE NOT STARTING AS FAR WEST ON SUNDAY...AND
EVEN DRIER AIR MOVING IN ALOFT...LOW LEVEL MOISTURE SHOULD MIX OUT
FURTHER EAST THAN TODAY. THUS...DRIER CONDITIONS ARE EXPECTED FOR
MUCH OF THE AREA. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE
LIKELY ACROSS THE NORTHWEST PLATEAU AND PORTIONS OF THE NORTHWEST
MOUNTAINS AND RIO GRANDE VALLEY. MEANWHILE... A COLD FRONT WILL
NUDGE INTO NORTHEAST NM LATE SUNDAY...FOCUSING PRECIPITATION CHANCES
ACROSS THE NORTHEAST PLAINS. HOWEVER...THE DRYLINE MAY SHARPEN ALONG
THE TEXAS BORDER...SO...PERHAPS STRONG...STORMS WILL BE POSSIBLE
ALONG CURRY AND ROOSEVELT COUNTIES.

THE AFOREMENTIONED FRONT WILL PLOW SOUTH AND WESTWARD SUNDAY NIGHT
AND EARLY MONDAY DRAGGING BETTER LOW LEVEL MOISTURE INTO THE STATE
BEHIND IT. ADDITIONAL STORMS WILL BE POSSIBLE. THE FRONT WILL
PROBABLY SQUEEZE THROUGH THE GAPS OF THE CENTRAL MTN CHAIN MONDAY
MORNING. WESTERN AREAS WILL STILL SEE POOR HUMIDITY
RECOVERIES...WHILE EASTERN AREAS WILL SEE SOME IMPROVEMENT.

THE INCREASE IN MOISTURE WILL SET THE STAGE FOR ADDITIONAL STORMS
ACROSS THE EAST MONDAY AND TUESDAY. MEANWHILE...THE WEST WILL REMAIN
LARGELY DRY. DEPENDING ON HOW FAR THE FRONT AND MOISTURE PUSHES WEST
SUNDAY AND MONDAY NIGHT...THERE COULD BE A MIX OF WET AND DRY STORMS
ALONG AND WEST OF THE RIO GRANDE VALLEY MONDAY AND TUESDAYS
AFTERNOONS. VENT RATES ACROSS THE EAST WILL BE POOR TO FAIR ON
MONDAY BEHIND THE COLD FRONT...THOUGH WILL REBOUND QUICKLY ON
TUESDAY.

FOR THE MID WEEK PERIOD...BOTH THE GFS AND THE ECMWF ARE SHOWING A
TROUGH DEVELOPING OVER THE GREAT BASIN. HOWEVER...THE ECMWF HAS
TRENDED MUCH DEEPER AND ACTUALLY DEVELOPS A CLOSED LOW OVER
SOUTHWEST NM BY NEXT WEEKEND. THIS WOULD CERTAINLY TREND MOISTURE
UPWARD. HOWEVER...THE GFS IS NOT AS DEEP WITH THE TROUGH...AND DRIER
WESTERLY FLOW WOULD BE OVER NM. THUS...STILL MUCH UNCERTAINTY.

FOR NOW...LOOKING FOR TEMPERATURES NEAR TO AS MUCH AS 8 DEGREES
ABOVE NORMAL ACROSS THE CENTRAL AND WEST WITH WIDESPREAD 6 HAINES
THROUGH AT LEAST TUES/WED. WHILE TEMPERATURES ACROSS THE EAST WILL
BE ON EITHER SIDE OF NORMAL THANKS TO THE FRONT. 44

&&

.AVIATION...
18Z TAF CYCLE
ISOLATED SHOWERS ARE ALREADY FORMING ACROSS THE NORTHERN MTNS.
EXPECT ADDITIONAL STORMS TO FORM ALONG AND JUST EAST OF THE
CENTRAL MT CHAIN...SIMILARLY TO FRIDAY. HOWEVER...STORMS SHOULD
GENERALLY MOVE A LITTLE FASTER TO THE EAST TODAY AS COMPARED TO
YDAY...BUT LOCALLY LOW VSBYS IN HEAVY RAIN AND SMALL HAIL REMAIN
POSSIBLE. KLVS SEEMS TO HAVE THE BEST CHANCE AT BEING IMPACTED BY
PRECIP TODAY...BUT HI-RES MODELS SHOWING THAT KTCC MAY BE IMPACTED
LATE THIS AFTN OR EVE...SO HAVE ADDED A VCTS THERE. OTHERWISE...A
FEW BUILDUPS ARE EXPECTED ACROSS THE SOUTHWEST MTNS AGAIN THIS
AFTERNOON...WITH VIRGA AND GUSTY WINDS THE MAIN THREAT.
ANOTHER ROUND OF MVFR CIGS ARE POSSIBLE GENERALLY ALONG AND EAST
OF A KTCC TO KROW LINE AFTER 07Z AND CONTINUING THROUGH 15Z SUN.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  93  54  92 /   0   0   0   0
DULCE...........................  42  88  41  88 /   0   5   0  10
CUBA............................  49  89  47  88 /   0   5   0  10
GALLUP..........................  48  89  46  88 /   0   0   0   0
EL MORRO........................  47  83  44  84 /   5   5   0   0
GRANTS..........................  48  89  46  90 /   5   5   0   5
QUEMADO.........................  53  85  51  85 /   5   5   5   0
GLENWOOD........................  54  94  51  92 /   5   0   5   0
CHAMA...........................  40  81  40  81 /   5  10   0  10
LOS ALAMOS......................  60  85  59  83 /   5   5   5  10
PECOS...........................  55  83  54  79 /  10  10   5  20
CERRO/QUESTA....................  47  81  46  80 /  10  10   5  20
RED RIVER.......................  41  73  43  69 /  10  20  10  30
ANGEL FIRE......................  37  76  39  74 /  10  20  10  30
TAOS............................  45  86  46  83 /   5  10   5  10
MORA............................  49  81  48  78 /  10  10  10  30
ESPANOLA........................  54  92  53  89 /   5   5   5  10
SANTA FE........................  56  88  56  82 /   5   5   5  10
SANTA FE AIRPORT................  55  92  55  86 /   5   5   5  10
ALBUQUERQUE FOOTHILLS...........  65  93  63  88 /   5   5   5   5
ALBUQUERQUE HEIGHTS.............  67  95  65  90 /   5   5   5   5
ALBUQUERQUE VALLEY..............  62  97  61  92 /   5   5   5   5
ALBUQUERQUE WEST MESA...........  65  96  64  91 /   5   5   5   5
LOS LUNAS.......................  57  97  58  93 /   5   5   5   5
RIO RANCHO......................  64  96  63  91 /   5   5   5   5
SOCORRO.........................  66 100  65  97 /   5   5   5   5
SANDIA PARK/CEDAR CREST.........  59  92  59  89 /   5   5   5   5
TIJERAS.........................  60  91  59  87 /  10   5   0   5
MORIARTY/ESTANCIA...............  50  88  51  84 /  10  10   0  10
CLINES CORNERS..................  55  88  54  82 /  10  10   5  20
GRAN QUIVIRA....................  60  90  59  86 /  10  10   5  10
CARRIZOZO.......................  63  93  62  90 /  10   5  10  10
RUIDOSO.........................  55  88  54  83 /  10  10  10  20
CAPULIN.........................  52  82  50  76 /  30  30  30  30
RATON...........................  49  88  50  81 /  20  20  30  30
SPRINGER........................  50  89  51  82 /  20  20  20  20
LAS VEGAS.......................  53  87  51  80 /  10  20  10  30
CLAYTON.........................  61  89  57  83 /  30  20  30  30
ROY.............................  56  89  55  80 /  20  20  20  20
CONCHAS.........................  63  96  62  86 /  20  20  20  20
SANTA ROSA......................  62  95  61  87 /  20  10  10  20
TUCUMCARI.......................  64  97  62  89 /  20  20  30  20
CLOVIS..........................  60  93  62  86 /  20  10  20  30
PORTALES........................  62  95  64  89 /  10  10  20  30
FORT SUMNER.....................  64  96  64  88 /  10  10  10  20
ROSWELL.........................  66 100  68  95 /  10  10  10  20
PICACHO.........................  61  94  62  89 /  10  10  10  20
ELK.............................  59  89  60  85 /  10  10  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jun 21, 6:01 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT SAT JUN 21 2014

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG
GUSTY WINDS ARE POSSIBLE MAINLY EAST FROM THE CENTRAL MOUNTAIN
CHAIN SUNDAY AFTERNOON AND EVENING. BETWEEN MONDAY AFTERNOON AND
TUESDAY NIGHT ROUGHLY THIS SAME AREA COULD SEE A FEW THUNDERSTORMS
APPROACH OR EVEN REACH SEVERE LEVELS WITH STRONGER WIND GUSTS AND
POSSIBLY LARGER HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Jun 21, 12:50 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1250 PM MDT SAT JUN 21 2014

NMZ511-518-211915-
JEMEZ MOUNTAINS-SANTA FE METRO AREA-
1250 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA FE...EXTREME
EASTERN SANDOVAL AND SOUTHEASTERN LOS ALAMOS COUNTIES THROUGH 115 PM
MDT...

AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BANDELIER NATIONAL MONUMENT...OR ABOUT 6
MILES SOUTH OF LOS ALAMOS...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...FRIJOLES...BANDELIER NATIONAL
MONUMENT...WHITE ROCK AND BUCKMAN RIVER WHITE ROCK CANYON.

&&

LAT...LON 3586 10624 3583 10623 3583 10617 3576 10598
      3558 10614 3581 10635 3587 10627
TIME...MOT...LOC 1849Z 304DEG 13KT 3580 10627
Special weather statement, Jun 21, 1:53 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
153 PM MDT SAT JUN 21 2014

NMZ528-529-531-212015-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-NORTHEAST HIGHLANDS-
153 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHERN SAN
MIGUEL AND WESTERN HARDING COUNTIES THROUGH 215 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF WAGON MOUND...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
SAN MIGUEL...SOUTHEASTERN MORA AND WESTERN HARDING COUNTIES. STATE
ROAD 271 WILL ALSO BE IMPACTED.

&&

LAT...LON 3586 10422 3578 10431 3577 10438 3573 10438
      3570 10446 3569 10447 3591 10473 3605 10458
TIME...MOT...LOC 1951Z 305DEG 17KT 3592 10458
Special weather statement, Jun 21, 2:10 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT SAT JUN 21 2014

NMZ529-532-533-212045-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
210 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHERN
GUADALUPE COUNTIES THROUGH 245 PM MDT...

AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF DILIA...OR ABOUT 23 MILES
SOUTHEAST OF LAS VEGAS...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
GUADALUPE AND SOUTHERN SAN MIGUEL COUNTIES.

MODERATE TO AT TIMES HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS
AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND
DITCHES.

&&

LAT...LON 3531 10474 3509 10496 3530 10516 3543 10500
TIME...MOT...LOC 2009Z 308DEG 10KT 3530 10504
Special weather statement, Jun 21, 2:53 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT SAT JUN 21 2014

NMZ533-212130-
GUADALUPE COUNTY-
253 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
THROUGH 330 PM MDT...

AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINES OF STRONG THUNDERSTORMS CENTERED OVER COLONIAS...OR ABOUT
16 MILES NORTHWEST OF SANTA ROSA...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORM...ALONG WITH LOCAL MODERATE TO HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA...SANTA ROSA LAKE
STATE PARK...CUERVO...PUERTO DE LUNA AND POWER DAM LAKE AS WELL AS
THE INTERSTATE 40 CORRIDOR FROM THE INTERSECTION AT HIGHWAY 84 NEAR
MILE MARKER 256 THROUGH SANTA ROSA TO CUERVO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3479 10461 3508 10493 3522 10483 3522 10472
      3498 10416
TIME...MOT...LOC 2051Z 302DEG 24KT 3514 10476
Local storm report, Jun 21, 4:13 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 NNE PASTURA           34.83N 104.93W
06/21/2014  E1.00 INCH       GUADALUPE          NM   LAW ENFORCEMENT

            STATE POLICE REPORTED QUARTER SIZED HAIL ON STATE ROAD
            219 SOUTH OF INTERSTATE 40.

&&

EVENT NUMBER ABQ1401076

05

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:50 PM MDTSpecial Weather StatementABQLos Alamos25 min
Jun 21, 1:53 PM MDTSpecial Weather StatementABQMora22 min
Jun 21, 2:10 PM MDTSpecial Weather StatementABQSan Miguel35 min
Jun 21, 2:53 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 21, 3:11 PM MDTSevere Thunderstorm WarningABQGuadalupe49 min
Jun 21, 3:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min
Jun 21, 3:41 PM MDTAreal Flood AdvisoryABQUnion64 min
Jun 21, 3:46 PM MDTSevere Thunderstorm WarningABQGuadalupe44 min
Jun 21, 5:53 PM MDTSpecial Weather StatementABQCurry37 min
Jun 21, 5:54 PM MDTSpecial Weather StatementABQDe Baca36 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.